# SDR MWEA010575

- Difficulty date: April 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99124512
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 427 FRAME FROM LONGERON 25 RIGHT THRU 28 RIGHT HAS SEVERAL DOUBLE DRILLED HOLES ON TOP FLANGE OF FRAME.  FORMED AND INSTALLED DOUBLER REPAIR.
